# SDR 03022

- Difficulty date: August 6, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 97,375 hours, 32,297 cycles
- Engine: Pwa JT9D7
- Engine time: 65,225 hours, 27,268 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 2 ENGINE AT 1640Z DUE TO HIGH NACELLE TEMP 8+ ON THE SCALE INDICATOR LOOP -A-.  WINDMILL OIL PRESSURE 23 FOR 2 HOURS 16 MINUTES.  NO RESTART ATTEMPTS WERE MADE.
